# SDR ASAA2022093040122

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 68,003 hours, 34,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Broken
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BROKEN EXIT IDENTIFIER AT RIGHT HAND OVERWING POSITION. GROUNDED - YES. REPLACED LIGHT ASSY, OPS CKS NML.
